Department of Economics and Business Economics

Asymptotic Theory for the QMLE in GARCH-X Models With Stationary and Nonstationary Covariates

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Business and Economic Statistics
Volume32
Issue3
Pages (from-to)416-429
ISSN0735-0015
DOIs
Publication statusPublished - 2014

See relations at Aarhus University Citationformats

ID: 85153058